Table of Contents Author Guidelines Submit a Manuscript
Journal of Probability and Statistics
Volume 2009, Article ID 847830, 11 pages
http://dx.doi.org/10.1155/2009/847830
Research Article

A Note on the Properties of Generalised Separable Spatial Autoregressive Process

1Department of Mathematics, Faculty of Science, University Putra Malaysia, 43400 Serdang, Malaysia
2Applied & Computational Statistics Laboratory, Institute for Mathematical Research, University Putra Malaysia, 43400 Serdang, Malaysia
3School of Mathematics and Statistics, The University of Sydney, NSW 2006, Australia

Received 27 February 2009; Accepted 20 July 2009

Academic Editor: Murray Clayton

Copyright © 2009 Mahendran Shitan and Shelton Peiris. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mahendran Shitan and Shelton Peiris, “A Note on the Properties of Generalised Separable Spatial Autoregressive Process,” Journal of Probability and Statistics, vol. 2009, Article ID 847830, 11 pages, 2009. https://doi.org/10.1155/2009/847830.